# SDR 95FDEA01427

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME, STA 660 WL 156 LBL 26 AROUND NUTPLATE.  FOUND CORROSION OUT OF LIMITS, CUT OUT DAMAGE AND REPAIRED PER FEDEX EA NR 7-5310-25826.
